On the solvability of the discrete second Painlevé equation

Date
2011
Authors
Muğan, U.
Santini, P. M.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Physics A: Mathematical and Theoretical
Print ISSN
1751-8113
Electronic ISSN
1751-8121
Publisher
IOP Publishing
Volume
44
Issue
18
Pages
185204-1 - 185204-13
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

The inverse monodromy method for studying the Riemann-Hilbert problem associated with classical Painlevé equations is applied to the discrete second Painlevé equation. © 2011 IOP Publishing Ltd.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)